Adverse reactions of beauty injections
"Injections of youth" allow you to get a fast andA wonderful effect - a person rejuvenates for 10-15 years. But if the method and place of administration, the inadequate dose or the sterility is not properly selected, they cause side reactions: painful sensations, bruises, hemorrhage or numbness at the injection site, allergies, ptosis of the upper eyelid and eyebrows, eyelid edema, diplopia, lip asymmetry, Headache, flu syndrome, nausea, respiratory infection, "frozen" face, muscle degeneration. After a while, these side reactions of beauty injections disappear on their own, but sometimes they are long-term and irreversible.
Painful sensations, bruises, hemorrhage or numbness at the injection site
Painful sensations at the site of infection occur in1.3% used the service, bruises, hemorrhages - in 6%, numbness - less than 1%. The causes of the extensive hematoma are incorrectly selected points (above the large vessels), coincidence of the monthly with the time of injection, high blood pressure during injection, features of blood coagulation in the patient.
Botulinum toxin even in small doses is a poison, so sometimes when you inject a "beauty shot" an allergy may be an adverse reaction. This effect is recorded in less than 1% of people.
Ptosis of upper eyelid and eyebrows, edema of eyelids
Oppression of the upper eyelid occurs in 0.14%People, omission of the eyebrows - less than 1%, edema of the eyelids - at 0.14%. Ptosis often occurs due to an overdose of Botox, incorrectly chosen injection points or disregard of the patient's anatomy (narrow forehead, etc.). It provokes a decrease or lack of mobility of the upper eyelid. When it is mechanically obstructed vision, eyebrows become raised. In severe cases, the depression of the upper eyelid makes one take the "position of the astrologer" - the elevated position of the head and the wrinkling of the forehead. Also, other manifestations of ptosis are eye irritation and fatigue due to muscle tension. If ptosis can not completely close your eyes, then the symptoms of dry eyes appear, chronic conjunctivitis occurs.
Sometimes, after an overestimated dose of the drug or its incorrect injection into the lips, it may slightly shift relative to the center of the face.
Headache and diplopia (double vision)Occurs in 2% who took advantage of "beauty injections". Diplopia occurs after a significant overdose of the drug, due to the fact that the patient took a horizontal posture in the first hours after the injection or because of improper administration of the drug.
Flu syndrome, nausea, respiratory infection
These adverse reactions are very rare, usually due to an overdose of the drug or its incorrect administration.
Frozenness of a person
As a result of an overdose of the drug, a person may become like a mask. For three or four months, this effect disappears on its own.
Rebirth of muscles
Canadian scientists discovered another insidiousEffect of prolonged use of Botox. The injections of this drug can degenerate the muscles into a fatty layer and not only in the area of administration of Botox, but also in other areas of the body.
Whatever you choose for rejuvenation, success inDepends on you. If you decide to apply beauty injections, then contact well-known clinics, find out more about the clinic, and about the doctor, agree to injections only by approved and approved by experts drugs.